# SDR SWAA2020061580981

- Difficulty date: May 26, 2020
- Submitted: June 15, 2020
- Operation: Air carrier
- Aircraft: N286WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32471
- Aircraft time: 52,751 hours, 31,274 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Fitting
- Condition: Corroded
- Location: L1 Door Girt Bar
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L-1 DOOR FWD GIRT BAR FLOOR FITTING STA 312 LBL 55 HAS CORROSION. [DOT 124-035] / REMOVED AND REPLACED L-1 DOOR FWD GIRT BAR FITTING STA 312 LBL 55.
